A finiteness theorem for a class of exponential congruences

Marian Vâjâitu, Alexandru Zaharescu

Research output: Contribution to journalArticlepeer-review


For given elements α1, . . . , αk and β belonging to the ring of integers A of a number field we consider the set of all k-tuples (a1, . . . , ak) in ℕk for which ∑i=1k αiβai divides ∑i=1k αizai for any z ∈ A, and prove under some reasonable assumptions that the set of solutions is finite.

Original languageEnglish (US)
Pages (from-to)2225-2232
Number of pages8
JournalProceedings of the American Mathematical Society
Issue number8
StatePublished - 1999
Externally publishedYes

ASJC Scopus subject areas

  • Mathematics(all)
  • Applied Mathematics


Dive into the research topics of 'A finiteness theorem for a class of exponential congruences'. Together they form a unique fingerprint.

Cite this